# SDR 08FDEA01932

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB087244
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK PLATE/PANEL 531 AT, INTERIOR FLANGE HAS NUMEROUS AREAS OF CORROSION, NICKS AND GOUGES.  FABRICATED NEW FUEL PANEL IAW DAC DWG ARB0872, REV "AV".
